My father is taking this medication for pain relief. He has prostate cancer and heart failure. Other pain medications he has taken in the past are no longer effective. He just started this one a week ago. Two years ago, he had very bad hallucinations with Norflex which he was also taking for pain. He is 84 years old.
Is he re-taking theNorflex? I would call his doctor and talk with him regarding this. Him being 84 years old and taking meds probably woulld cause hallucinations. I got them when I was in the hospital for pancreatitis... But they had me on a truck load of meds. Morphine and dilaudid.. with other stuff. Not fun... I slept good... Good Luck with your father...
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 14 Oct 2009 • 3 answers
Posted 7 Nov 2009 • 1 answer
Posted 24 May 2010 • 1 answer
Posted 12 Jun 2013 • 5 answers
Posted 16 Feb 2016 • 0 answers